MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; SCREW, FIXATION, BONE
Model Number TENODESIS SCREW, BIOCOMPOSITE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
On 5/20/2022, it was reported by a sales representative via email that an ar-1555bc biocomposite-tenodesis screw broke during insertion.All broken fragments were retrieved and a second biocomposite-tenodesis screw was opened to complete the case.This was discovered during an fhl transfer on (b)(6) 2022.

Brand Name
TENODESIS SCREW, BIOCOMPOSITE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14603391
Report Number1220246-2022-05035
Device Sequence Number20224613
Product Code HWC
UDI-Device Identifier00888867018853
UDI-Public00888867018853
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberTENODESIS SCREW, BIOCOMPOSITE
Device Catalogue NumberAR-1555BC
Device Lot Number11805296
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/06/2022
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown